Title: On the oscillation of conformable fractional partial delay differential systems

Authors: George E. Chatzarakis; Muthusamy Deepa; Nagamanickam Nagajothi; Vadivel Sadhasivam

Addresses: School of Pedagogical and Technological Education (ASPETE), Department of Electrical and Electronic Engineering Educators, Marousi 15122, Athens, Greece ' Post Graduate and Research Department of Mathematics, Thiruvalluvar Government Arts College (Affli. to Periyar University), Rasipuram – 637 401, Namakkal Dt. Tamil Nadu, India ' Post Graduate and Research Department of Mathematics, Thiruvalluvar Government Arts College (Affli. to Periyar University), Rasipuram – 637 401, Namakkal Dt. Tamil Nadu, India ' Post Graduate and Research Department of Mathematics, Thiruvalluvar Government Arts College (Affli. to Periyar University), Rasipuram – 637 401, Namakkal Dt. Tamil Nadu, India

Abstract: In this paper, we investigate the oscillation of a conformable fractional three dimensional nonlinear partial delay differential system. We establish some new oscillation criteria of the solutions of the differential system by using the generalised Riccati transformation and the integral averaging method. The obtained results are illustrated by various examples.

Keywords: oscillation; delay; partial differential system; conformable fractional derivative.

DOI: 10.1504/IJDSDE.2020.111484

International Journal of Dynamical Systems and Differential Equations, 2020 Vol.10 No.5, pp.450 - 467

Received: 10 Sep 2018
Accepted: 15 Mar 2019

Published online: 15 Nov 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article